ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Benedetti, Carolina and Gonzalez D Leon, Rafael S and Hanusa, Christopher R H and Harris, Pamela E and Khare, Apoorva and Morales, Alejandro H and Yip, Martha (2019) A COMBINATORIAL MODEL FOR COMPUTING VOLUMES OF FLOW POLYTOPES. In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 372 (5). pp. 3369-3404.

This list was generated on Sun May 26 14:41:19 2024 IST.